# SDR SWAA201906133625

- Difficulty date: May 2, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 56,123 hours, 27,855 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 182A5403
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER RIB STIFFENER CRACKED IN THE LOWER RADIUS OF THE 3RD STIFFENER FROM FRONT STAB. STA. 120.30. / REPAIRED STIFFENER PER SRM.
